# SDR IPXA2020090219707

- Difficulty date: August 22, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA0341117
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C CENTER CARGO COMPARTMENT FLOOR PANEL LANDING CRACKED STA 1521 LBL30.  REMOVED CRACKED SUPPORT, FABRICATED AND INSTALLED IN CENTER CARGO STA 1521 LBL30 IAW SRM 51-35-01.  MINOR.
